Reduced Differential Transform Method for Exact Solution of Parabolic and Hyperbolic Partial Differential Equations

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 23


Aim of the paper is to obtain solution of parabolic, elliptical and coupled partial differential equation using Reduced Differential Transform Method (RDTM). The results are compared with solution obtained by other methods. It is observed that RDTM is easy to implement, accurate and efficient. It reduces volume of computation and save time.

Authors and Affiliations

MEHTI Giriraj


Related Articles

Novel Kernel to Diagnose Dermatological Disorders

Development of computer aided system to diagnose dermatological disorders works as a second opinion when skin diseases have very little differences in clinical features. Support Vector Machine (SVM) is a good classifier...

Enumerating Hamiltonian Cycles in a Planar Graph Using Combinatorial Cycle Bases

sed both for listing and enumerating Hamiltonian cycles contained in a planar graph. Planar cycle bases have a weighted induced graph whose weight values limited to 1. Hence making it was possible used in the Hamiltonian...

Complexities in a Plant-Herbivore Model

A simple host-parasite type model has been considered to study the interaction of certain plants and herbivores. The two dimensional discrete time model utilizes leaf and herbivore biomass as state variables. The paramet...

APφ(R, C)-Spaces of Almost Periodic Functions

The spaces APφ(R, C), corresponding to functions φ ∈ K = Kamke class, have been defined and a few of their properties have been investigated in our recent paper [1]. The aim of this paper is to present some facts/propert...

Framework for Urdu News Headlines Classification

Automatic text classification has great significance in the field of text mining and plays a pivotal role in areas such as spam filtering, news classification, noise reduction etc. It is evident from the literature that...

Download PDF file
  • EP ID EP446719
  • DOI 10.4316/JACSM.201701005
  • Views 79
  • Downloads 0

How To Cite

MEHTI Giriraj (2017). Reduced Differential Transform Method for Exact Solution of Parabolic and Hyperbolic Partial Differential Equations. Journal of Applied Computer Science & Mathematics, 11(23), 25-27.